Previous |  Up |  Next


Title: No hedgehog in the product? (English)
Author: Simon, Petr
Author: Tironi, Gino
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 43
Issue: 2
Year: 2002
Pages: 349-361
Category: math
Summary: Assuming OCA, we shall prove that for some pairs of Fréchet $\alpha_4$-spaces $X, Y$, the Fréchetness of the product $X\times Y$ implies that $X\times Y$ is $\alpha_4$. Assuming MA, we shall construct a pair of spaces satisfying the assumptions of the theorem. (English)
Keyword: Fréchet space
Keyword: $\alpha _4$-space
Keyword: Fréchet fan
Keyword: $(\kappa, \kappa )$-good set
MSC: 03E50
MSC: 03E65
MSC: 54B10
MSC: 54D55
MSC: 54G20
idZBL: Zbl 1090.54024
idMR: MR1922133
Date available: 2009-01-08T19:22:38Z
Last updated: 2012-04-30
Stable URL:
Reference: [Ar] Archangel'skii A.V.: The frequency spectrum of a topological space and the classification of spaces.Soviet. Math. Dokl. 13 (1972), 265-268.
Reference: [BL] Brendle J., LaBerge T.: Forcing tightness of products of fans.Fund. Math. 150 3 (1996), 211-226.
Reference: [ES] Erdös P., Shelah S.: Separability properties of almost-disjoint families of sets.Israel J. Math. 12 (1972), 207-214.
Reference: [LL] LaBerge T., Landver A.: Tightness in products of fans and pseudo-fans.Topology Appl. 65 (1995), 237-255.
Reference: [MS] Martin D.A., Solovay R.M.: Internal Cohen extension.Ann. Math. Logic 2 (1970), 143-178.
Reference: [Mi] Michael E.: A quintuple quotient quest.Gen. Topology Appl. 2 (1972), 91-138.
Reference: [No] : Products of $\langle \alpha_i\rangle$-spaces.
Reference: [Ny] Nyikos P.J.: Convergence in Recent Progress in General Topology, ed. by M. Hušek and J. van Mill, North-Holland, 1992 pp.537-570.
Reference: [Si] Simon P.: A hedgehog in the product.Acta. Univ. Carolin. Math. Phys. 39 (1998), 147-153.
Reference: [Sw] Siwiec F.: Sequence covering and countably bi-quotient mappings.Gen. Topology Appl. 1 (1971), 143-154.
Reference: [To] Todorcevic S.: Partition problems in topology.Contemporary Mathematics, 84, Amer. Math. Soc., Providence, RI, 1989.


Files Size Format View
CommentatMathUnivCarolRetro_43-2002-2_13.pdf 257.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo